Volume 5, Issue 2
Numerical Approximation of Hopf Bifurcation for Tumor-Immune System Competition Model with Two Delays

Jing-Jun Zhao ,  Jing-Yu Xiao and Yang Xu


Adv. Appl. Math. Mech., 5 (2013), pp. 146-162.

Preview Full PDF BiBTex 1 270
  • Abstract

This paper is concerned with the Hopf bifurcation analysis of tumor-immune system competition model with two delays. First, we discuss the stability of state points with different kinds of delays. Then, a sufficient condition to the existence of the Hopf bifurcation is derived with parameters at different points. Furthermore, under this condition, the stability and direction of bifurcation are determined by applying the normal form method and the center manifold theory. Finally, a kind of Runge-Kutta methods is given out to simulate the periodic solutions numerically. At last, some numerical experiments are given to match well with the main conclusion of this paper.

  • History

Published online: 2013-05

  • Cited by